RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 5, Pages 1041–1044 (Mi dan38228)  

MATHEMATICS

On a singular integral in Vekuas theory of analytic functions

A. Ya. Ismailov, M. Mansurov, V. V. Salaev

S. M. Kirov Azerbaidzhan State University, Baku

Full text: PDF file (323 kB)

Bibliographic databases:

UDC: 517.554
Presented: . . 
Received: 12.07.1973

Citation: A. Ya. Ismailov, M. Mansurov, V. V. Salaev, “On a singular integral in Vekuas theory of analytic functions”, Dokl. Akad. Nauk SSSR, 215:5 (1974), 1041–1044

Citation in format AMSBIB
\Bibitem{IsmManSal74}
\by A.~Ya.~Ismailov, M.~Mansurov, V.~V.~Salaev
\paper On a singular integral in Vekuas theory of analytic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 5
\pages 1041--1044
\mathnet{http://mi.mathnet.ru/dan38228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0350518}
\zmath{https://zbmath.org/?q=an:0322.44002}


Linking options:
  • http://mi.mathnet.ru/eng/dan38228
  • http://mi.mathnet.ru/eng/dan/v215/i5/p1041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019